| Catalog Number |
CU-22122-F |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the doctor found the resistance between swg and ars, the swg was found kinked during used on the same patient." no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include 3006425876-2024-00202.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the doctor found the resistance between swg and ars, the swg was found kinked during used on the same patient." no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include 3006425876-2024-00191 and 3006425876-2024-00202.
Additional Manufacturer Narrative
(b)(4).The customer returned one unopened hemodialysis kit for analysis.Based on the customer report that the damage occurred during use, the returned sample was analyzed as a representative sample.Visual analysis revealed no obvious defects or anomalies with any of the returned components.The kit components appeared as intended within the unopened kit.The kit was opened to further analyze the components.The guide wire total length measured 601mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.846mm, which is within the specification limits of 0.838- 0.877mm per the guide wire product drawing.Dimensional analysis of the reported components could not be performed as they were not returned for analysis.The returned arrow raulerson syringe (ars) was attached to the returned 18ga introducer needle.The guide wire was then passed through the subassembly.The guide wire passed through the subassembly with little to no issues.Performed per instructions for use (ifu) statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." functional analysis of the reported components could not be performed as they were not returned for analysis.A manual tug test confirmed that the distal and proximal welds were secure and intact.Additional testing of the reported components could not be performed as they were not returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit states, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiog raphic visualization should be obtained and further consultation requested." the customer report of a kinked guide wire due to ars resistance could not be confirmed through the complaint investigation.The customer returned one unopened kit for analysis.Based on the customer report that the sample was used, and the returned sample was analyzed as a representative sample.The components from the representative sample passed all visual, dimensional, and functional requirements, and a device history record review revealed no relevant findings.However, a potential root cause cannot be confirmed for the reported components since they were not returned for analysis.Therefore, based on the customer report and the representative sample received, the potential root cause cannot be determined at this time.Teleflex will continue to monitor and trend on reports of this nature.
Event or Problem Description